Reclast on Monday = Very Dizzy & Nausaus

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

donnab
New Member


Date Joined Apr 2009
Total Posts : 1
   Posted 4/2/2009 9:51 AM (GMT -6)   
Hi,  I had my first Reclast IV on Monday and had similar side effects that are mentioned on this board.  First night I woke up with a big headache and had to take Tylenol every 4 hrs to handle that.  Then came the nausau sort of like bad morning sickness early in the AM.  I couldn't get out of bed, later I felt better, I'm on day 2 and still nausaus and dizzy.  I won't drive until it goes away.  One positive is I don't have the awful heartburn I had w/Actenol.  But this nausau and gas is not so great.  Can anyone tell me when it dissipates???  I hate wishing my day away to be done with these side effects, the flu part is gone now it's more like vertigo and stomach issues?  I want to hear from others out there.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 6:59 PM (GMT -6)
There are a total of 2,885,012 posts in 316,547 threads.
View Active Threads


Who's Online
This forum has 157650 registered members. Please welcome our newest member, alalalalsala10.
398 Guest(s), 14 Registered Member(s) are currently online.  Details
Crispix, theHTreturns..., Purrrsiankitty, dacarte3, ppm guy, Ron42661, Mrseaglea, WalkingbyFaith, bawsdad01, Saipan Paradise, Olehorsegal, alalalalsala10, Stewvlle12, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer